MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820300
Medical Device Problem Codes Nonstandard Device (1420); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that dislodgement occurred.A 3.00 x 20mm synergy? xd drug-eluting stent was selected for treatment.However, upon unpacking, it was noticed that there was no stent present on the balloon.The procedure was completed with a different device without any patient complications reported.The patient has fully recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the 3.00 x 20mm synergy xd mr stent delivery system was returned for analysis.A visual and tactile examination of the balloon cones were reviewed and were not subjected to positive pressure and multiple kinks were identified along the hypotube shaft.A detailed microscopic examination of the balloon cones were reviewed and were not subjected to positive pressure.The stent was not crimped onto the balloon or returned for analysis.Crimp markings were visible on the balloon and no kinks or damages on the shaft polymer extrusion.A microscopic examination of the distal and proximal markerbands identified no damage as well as the bumper tip showed no signs of distal tip damage.No other device issues were identified during returned product analysis.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this product investigation is assigned the most probable cause classification of unintended use error caused or contributed to event.This code was selected as the most probable complaint cause based on the information available.Analysis of the returned device confirmed stent dislodgement.The stent was not crimped onto the balloon or returned for analysis.Based on the event description it is likely that an excessive force was applied to the device while removing the stent protector.Instructions for use (ifu) states to gently remove the stent protector.The unreported hypotube kink most likely occurred as a result of an unintentional use error and likely occurred during repackaging for return.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24473955
Report Number2124215-2026-11146
Device Sequence Number21363870
Product Code NIQ
UDI-Device Identifier08714729980971
UDI-Public(01)08714729980971(17)270129(10)35851368
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941820300
Device Catalogue NumberH7493941820300
Device Lot Number0035851368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown